# SDR DJFA2009011

- Difficulty date: February 16, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N904LX
- Make and model: Emb EMB-135BJ
- Aircraft serial: 145780
- Aircraft time: 5,878 hours, 3,196 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, OVEN BEGAN TO SMOKE AND FIRE ODOR WAS DETECTED.  OVEN WAS TURNED OFF AND ACFT LANDED SAFELY.  CREW REPORTS THAT AT THE TIME, INSPECTED THE UNIT AND FOUND NO EVIDENCE OF OVERHEATING IN THE UNIT OR THE WIRING.  UNIT OPERATED NORMALLY AT 300 AND 450 DEGREES; NO SMOKE, BURNING ODORS, OR FIRE WAS NOTED.
